副教授

当前位置: 网站首页 >> 师资队伍 >> 师资队伍 >> 应用数学系 >> 副教授 >> 正文

丁杰

硕导博导:硕导

邮箱:dingjie@tyut.edu.cn

职称:副教授

研究方向:复动力系统

所属部门:应用数学系


代表工作如下:

(1) Bergweiler Walter; Ding Jie; On the boundary of an immediate attracting basin of a hyperbolic entire function, Journal of the London Mathematical Society,2025,1-23

(2) Ding Jie; Zheng Jianhua; On the iterations and the argument distribution of meromorphic functions, Journal of the Australian Mathematical Society, 2024,116(116): 145-170

(3) Ding Jie; Heittokangas Janne; Wen Zhi-Tao; A Continuous Transition from \varepsilon-Sets to R-sets and Beyond, The Journal of Geometric Analysis, 2023,33(9): 278-309

(4) Bergweiler, Walter; Ding, Jie; Non-Escaping Points of Zorich Maps, Israel Journal of Mathematics, 2021,243(1): 27-43

(5) Ding Jie; On The Hausdorff Measure of The Julia Set And The Escaping Set of Entire Functions With Regularly Growing Maximum Modulus, Annales Academiae Scientiarum Fennicae-Mathematica,2017,42(1): 325-337